# SDR 2003FA0000663

- Difficulty date: May 14, 2003
- Submitted: June 27, 2003
- Operation: General aviation
- Aircraft: N8714D
- Make and model: Piper PA-22-160
- Aircraft serial: 225895
- Engine: Lyc O320A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clip
- Part number: 0615400
- Condition: Bent
- Location: Tail Spring
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLLOUT AFTER LANDING AC GROUND LOOPED TO RIGHT.  FOUND LEFT TAILSPRING ATTACH CLIP EARS OPENED UP.   STEERING CHAIN DISCONNECTED.  PILOT STATED NO SHIMMY.
